A 33-year-old female asked:
Any way to get rid of dizziness, sleepiness caused by invega (paliperidone)? 3mg
1 doctor answer • 3 doctors weighed in
Psychiatry 42 years experience
Possibly: First insure that the sleepiness doesn't have another contribution, from something other than Invega (paliperidone). Insure that your day-night cycle is optimized with respect to a full night's sleep, timing food properly, and exercise. Then insure that you are taking it at night, and that you require that full dose, as opposed to a lower dose. Then you can consider an alertness aid, like NuVigil.
Created for people with ongoing healthcare needs but benefits everyone.
2.6k viewsReviewed >2 years ago
Last updated Jun 30, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.